# SDR SIMA200509401

- Difficulty date: March 31, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUTOUT OF THE OMEGA BEAM TO REMOVED THE CORROSION.  FABRICATED A DOUBLER, FILLER, PLATE AND SHIM.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 28, CHAPTER 53-21-10 FIG 201.  (M)
